# SDR 2022FA0000004

- Difficulty date: January 5, 2022
- Submitted: January 5, 2022
- Operation: General aviation
- Aircraft: N578XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20078
- Aircraft time: 13,297 hours, 6,097 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS LEVEL AT APPROX 15,000 FT . AIRCRAFT WAS IN IMC WITH ICE DETECTED CAS MESSAGE & BOTH ENGINE AND WING ANTI-ICE ON.  CREW BEGAN TO EXPERIENCE LOW RUMBLES & VIBRATIONS FROM ENGINE(S) FOLLOWED BY L & R ENGINE VIBRATION CAS MESSAGES.  ATTEMPTED TO SLIGHTLY REDUCE THRUST FOLLOWED BY SLIGHTLY INCREASING THRUST ON EACH ENGINE INDEPENDENTLY. THE VIBRATION DIDN’T IMMEDIATELY SUBSIDE AFTER ADJUSTMENTS TO EITHER ENGINE. SEVERAL CAS MESSAGES FOLLOWED BY PFDS LOSING ALL ATTITUDE AND HEADING INFORMATION, IN ADDITION TO THE LOSS OF YAW DAMPER AND AP. FLIGHT CREW DIDN’T RECALL ALL OF THE CAS MESSAGES BUT THOSE RECALLED INCLUDE: L & R ENGINE VIBRATION, EFIS COMPARATOR INOP, YAW DAMPER FAIL, L FIRE DET FAIL, FD 1 FAIL, AS WELL AS RED FD, ATT, & HDG FLAGS ON BOTH PDFS.  FO WHO WAS PILOT FLYING THEN SHIFTED TO USING THE STANDBY INSTRUMENT. GIVEN THE UNCERTAINTY OF THE FAILURES & BEING IMC IN THE MOUNTAINS, THE FLIGHT CREW NOTIFIED ATC OF THE ISSUE AND WE WERE GIVEN BLOCK ALTITUDES AND HEADING VECTORS. ATC DECLARED AN EMERGENCY IN BEHALF OF THE FLIGHT CREW AND VECTORS TO KCNY WERE PROVIDED. CREW REPORTED ENGINES SEEMED TO OPERATE NORMALLY ALTHOUGH ONCE DURING THE DESCENT IN IMC AND ICING CONDITIONS, THE LOW RUMBLE/VIBRATION RETURNED MOMENTARILY. THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. THE AIRCRAFT IS CURRENTLY UNDERGOING AN ENGINE CHANGE.  OPEN
